MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Resolution 360 ULTRA Clip; Hemostatic Metal Clip for the GI Tract

BOSTON SCIENTIFIC CORPORATION Resolution 360 ULTRA Clip; Hemostatic Metal Clip for the GI Tract
Model Number M00521402
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of clip failure to release from catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 ultra clip was used in the colon during a colonoscopy procedure for polyps performed on (b)(6) 2026.During the procedure, the clip closed and locked onto tissue but failed to release from the catheter.Opening and closing of the handle and pulling the catheter was able to remove the clip from the scope while still attached to the catheter.There was no damage to patient tissue when clip was removed.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fully recovered.

Brand Name
Resolution 360 ULTRA Clip
Common Device Name
Hemostatic Metal Clip for the GI Tract
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25740359
Report Number3005099803-2026-02703
Device Sequence Number21446015
Product Code PKL
UDI-Device Identifier08714729997269
UDI-Public(01)08714729997269(17)290416(10)39117926
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521402
Device Catalogue NumberM00521402
Device Lot Number0039117926
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer07/07/2026
08/28/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date07/28/2026
09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown